Characterizations of *-families

Komei Fukuda, Akihisa Tamura

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


A *-family is a set F of signed vectors on a finite set E such that (F*)* = F, where F* is the orthogonal complement of F. In this note we present two characterizations of *-families using relaxations of well-known properties of oriented matroids.

Original languageEnglish
Pages (from-to)107-110
Number of pages4
JournalJournal of Combinatorial Theory, Series B
Issue number1
Publication statusPublished - 1989 Aug
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


Dive into the research topics of 'Characterizations of *-families'. Together they form a unique fingerprint.

Cite this